# SDR HALA2017022500045

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,546 hours, 3,982 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 43261590002
- Part serial: 50980
- Condition: Degraded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SDF SYS TEST FAILED, FAULT MESSAGE' 261615.  SMOKE DETECTOR FWD LDCC (3WH) DEGRADED AND 261615 SMOKE DETECTOR FWD LDCC (3WH ) CONTAMINATION. CLASS 3 FAULT.  SMOKE DETECTOR REPLACED IAW AMM 26-16-15 REV 56.02.
